# SDR PCSA2016062001

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,101 hours, 42,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Fumes
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING PACKS EMITTING FUMES INTO COCKPIT DURING CLIMB, CRUISE AND DESCENT.
